Skip to Main content Skip to Navigation
Journal articles

Superlinear critical resonant problems with small forcing term

Abstract : We prove the existence of solutions of a class of quasilinear elliptic problems with Dirichlet boundary conditions of the following form $$\begin{aligned} \left\{ \begin{array}{l@{\quad }l} Lu= g(u) -f &{} \hbox { in } \quad \Omega ,\\ u\in X, \end{array} \right. \end{aligned}$$ where \(\Omega \subset \mathbb R^N\) is a bounded domain, \(N\ge 2\), the differential operator is \(Lu= -\hbox {div}( |\nabla u|^{p-2}\nabla u )-\lambda _1 |u|^{p-2}u\) with \(X=W^{1,p}_0(\Omega )\) or \(Lu= \Delta ^2u -\lambda _1 u\) with \(X=H^2_0(\Omega )\), the nonlinearity is given by \(g(u)=(u^+ )^q\) or \(g(u)=|u|^{q-1}u\) i.e. it is a superlinear, at most critical, term and \(f\) is a small reaction term. We give an abstract formulation for which solutions are found by minimization on an appropriate subset of the Nehari manifold associated to our problem. Our method can be also applied to other related problems involving indefinite weights.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03137590
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Wednesday, February 10, 2021 - 3:01:30 PM
Last modification on : Saturday, October 9, 2021 - 3:15:36 AM

Identifiers

Collections

Citation

Mabel Cuesta, Colette de Coster. Superlinear critical resonant problems with small forcing term. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2015, 54 (1), pp.349-363. ⟨10.1007/s00526-014-0788-8⟩. ⟨hal-03137590⟩

Share

Metrics

Record views

23